Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Urinary Incontinence » Medication Causes
 

Drug Causes of Urinary Incontinence

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Urinary Incontinence includes:

Drug interactions causing Urinary Incontinence:


When combined, certain drugs, medications, substances or toxins may react causing Urinary Incontinence.

The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

  • Aldomet and phenoxybenzamine interaction
  • Amodopa and phenoxybenzamine interaction
  • Methyldopa and Phenoxybenazmine interaction
  • Methyldopa and phenoxybenzamine interaction

Medication causes:

Your Medicines and Bladder Control: NIDDK (Excerpt)

If your medicine is causing your bladder problem, your doctor may find another medicine. If you need to keep taking the same medicine, your doctor can help you find another way to gain bladder control. (Source: excerpt from Your Medicines and Bladder Control: NIDDK)

Your Medicines and Bladder Control: NIDDK (Excerpt)

Leaking can happen when medicines affect any of these muscles or nerves. For instance, medicines to treat high blood pressure may make the sphincter muscles too tight or too loose. Medicines to treat colds can have the same effect.

You may take medicine to calm your nerves so that you can sleep or relax. This medicine may dull the nerves in the bladder and keep them from signaling the brain when the bladder is full. Without the message and urge, the bladder overflows. (Source: excerpt from Your Medicines and Bladder Control: NIDDK)

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Urinary Incontinence. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Urinary Incontinence but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise